# SDR KBMA88794

- Difficulty date: September 7, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Condition: Malfunctioned
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR MAX ADJUSTMENT IS 27.5 VOLTS.  REMOVED AND REPLACED SERVICEABLE VOLTAGE REGULATOR.
